Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 41 to 60 of 1572

41
Optimal throughput analysis of multiple channel access in cognitive radio networks

Park, Sangdon; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, ANNALS OF OPERATIONS RESEARCH, v.277, no.2, pp.345 - 370, 2019-06

42
Note on the mean values of derivatives of quadratic Dirichlet L-functions in function fields

Bae, Sunghanresearcher; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.57, pp.249 - 267, 2019-05

43
Geometric multigrid algorithms for elliptic interface problems using structured grids

Jo, Gwanghyun; Kwak, Do Youngresearcher, NUMERICAL ALGORITHMS, v.81, no.1, pp.211 - 235, 2019-05

44
Deformation of a generically finite map to a hypersurface embedding

Catanese, Fabrizio; Lee, Yongnamresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.175 - 188, 2019-05

45
On laminar groups, Tits alternatives and convergence group actions on S-2

Alonso, Juan; Baik, Hyungryulresearcher; Samperton, Eric, JOURNAL OF GROUP THEORY, v.22, no.3, pp.359 - 381, 2019-05

46
Pricing contingent convertible bonds: An analytical approach based on two-dimensional stochastic processes

Choe, Geon Horesearcher; Jang, Hyun Jin; Na, Young Hoon, STATISTICS & PROBABILITY LETTERS, v.148, pp.43 - 53, 2019-05

47
Generic Torus Orbit Closures in Flag Bott Manifolds

Lee, Eunjeong; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160, 2019-05

48
FORMATION OF RADIAL PATTERNS VIA MIXED ATTRACTIVE AND REPULSIVE INTERACTIONS FOR SCHRODINGER SYSTEMS

Byeon, Jaeyoungresearcher; Lee, Youngae; Wang, Zhi-Qiang, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.2, pp.1514 - 1542, 2019-05

49
Global existence versus finite time blowup dichotomy for the system of nonlinear Schrodinger equations

Hong, Younghun; Kwon, Soonsikresearcher; Yoon, Haewon, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.283 - 320, 2019-05

50
Primitive and totally primitive Fricke families with applications (II)

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.432 - 446, 2019-04

51
Generators of Siegel modular function fields of higher genus and level

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.447 - 465, 2019-04

52
Form class groups for extended ring class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF NUMBER THEORY, v.197, pp.13 - 36, 2019-04

53
Performance Modeling and Analysis of Broadcast Packets in Vehicular Ad Hoc Networks

Kim, Jaedeok; Hwang, Gangukresearcher, JOURNAL OF SYSTEMS SCIENCE AND SYSTEMS ENGINEERING, v.28, no.2, pp.211 - 223, 2019-04

54
Construction of class fields over imaginary biquadratic fields

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.68, no.2, pp.413 - 434, 2019-04

55
Early correction of NMDAR function improves autistic-like behaviors in adult Shank2–/– mice

Chung, Changwook; Ha, Seungmin; Chung, Yeonseungresearcher; Kim, Eunjoonresearcher, BIOLOGICAL PSYCHIATRY, v.85, no.7, pp.534 - 543, 2019-04

56
Defective Colouring of Graphs Excluding A Subgraph or Minor

De Mendez, Patrice Ossona; Oum, Sang-Ilresearcher; Wood, David R., COMBINATORICA, v.39, no.2, pp.377 - 410, 2019-04

57
Early Correction of N-Methyl-D-Aspartate Receptor Function Improves Autistic-like Social Behaviors in Adult Shank2(-/-) Mice

Chung, Changuk; Ha, Seungmin; Kang, Hyojin; Lee, Jiseok; Urn, Seung Min; Yan, Haidun; Yoo, Ye Eun; et al, BIOLOGICAL PSYCHIATRY, v.85, no.7, pp.534 - 543, 2019-04

58
What Does it Take to Make Model-Informed Precision Dosing Common Practice? Report from the 1st Asian Symposium on Precision Dosing

Polasek, Thomas M.; Rostami-Hodjegan, Amin; Yim, Dong-Seok; Jamei, Masoud; Lee, Howard; Kimko, Holly; Kim, Jae Kyoungresearcher; et al, AAPS JOURNAL, v.21, no.2, 2019-03

59
On a problem of Hasse and Ramachandra

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, OPEN MATHEMATICS, v.17, pp.131 - 140, 2019-03

60
A note on the non-vanishing of Poincare series for the Fricke group Gamma(+)(0)(p)

Choi, SoYoung; Im, Bo-Haeresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.95, no.3, pp.24 - 29, 2019-03

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0